Translator Disclaimer
2010 Critical Values of Derivatives of Twisted Elliptic $L$-Functions
Jack Fearnley, Hershy Kisilevsky
Experiment. Math. 19(2): 149-160 (2010).

Abstract

Let $L(E/\Q,s)$ be the $L$-function of an elliptic curve $E$ defined over the rational field $\Q$. We examine special values of the derivatives $L^{\prime}(E,1,\chi)$ of twists by Dirichlet characters of $L(E/\Q,s)$ when $L(E,1,\chi)=0$.

Citation

Download Citation

Jack Fearnley. Hershy Kisilevsky. "Critical Values of Derivatives of Twisted Elliptic $L$-Functions." Experiment. Math. 19 (2) 149 - 160, 2010.

Information

Published: 2010
First available in Project Euclid: 17 June 2010

zbMATH: 1221.11148
MathSciNet: MR2676744

Subjects:
Primary: 11G05, 11G40, 11Y40

Rights: Copyright © 2010 A K Peters, Ltd.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.19 • No. 2 • 2010
Back to Top